# SDR DHL2008764530

- Difficulty date: May 27, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C CHECK, NR 5 K-FLAP ACTUATOR SIDE MOUNTING RIBS I/B AND O/B CRACKED.  REPAIRED RIBS IAW BOEING DWG 65-16269 REVC MATERIAL 2024T3 .063" DIM 7" BY 6 1/8 INCH PO NR 9006773.
